×

zbMATH — the first resource for mathematics

A review of the decomposition method and some recent results for nonlinear equations. (English) Zbl 0732.35003
It is presented a description of the decomposition method in solving nonlinear equations. Reasonable examples are given.

MSC:
35A25 Other special methods applied to PDEs
35R60 PDEs with randomness, stochastic partial differential equations
35G20 Nonlinear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Press · Zbl 0614.35013
[2] Adomian, G., Applications of nonlinear stochastic systems theory to physics, (1988), Kluwer · Zbl 0666.60061
[3] Adomian, G., Stochastic systems, (1983), Academic Press · Zbl 0504.60067
[4] Adomian, G., Vibration in offshore structures, part I, Math. and comp. in simulation, 29, 199-222, (1987)
[5] Adomian, G., Vibration in offshore structures, part II, Math. and comp. in simulation, 29, 1-6, (1987)
[6] Adomian, G., A new approach to the efinger model for a nonlinear quantum theory for gravitating particles, Found. of physics, 17, 4, 419-424, (1987)
[7] Adomian, G., Decomposition solution for Duffing and van der Pol oscillators, Int. J. of math. sciences, 9, 4, 732, (1986) · Zbl 0605.34036
[8] Adomian, G., Convergent series solution of nonlinear equations, Comput. and app. math., 11, 2, (1984) · Zbl 0549.65034
[9] Adomian, G., On the convergence region for decomposition solutions, J. of comput. and app. math., 11, (1984) · Zbl 0547.65053
[10] Adomian, G., Nonlinear stochastic dynamical systems in physical problems, J. math. anal. and applic., 11, 1, (1985) · Zbl 0582.60067
[11] Adomian, G., On composite nonlinearities and the decomposition method, J. math. anal. and applic., 114, 1, (1986) · Zbl 0617.65046
[12] Adomian, G., Linear stochastic operators, () · Zbl 0114.08503
[13] Adomian, G., Stochastic Green’s functions, () · Zbl 0139.34205
[14] Adomian, G., Theory of random systems, () · Zbl 0556.93005
[15] Adomian, G., Stochastic operators and dynamical systems, () · Zbl 0582.60067
[16] Adomian, G., New results in stochastic equations — the nonlinear case, () · Zbl 0453.60062
[17] Adomian, G., The solution of general linear and nonlinear stochastic systems, (), Springer-Verlag · Zbl 0426.93048
[18] Adomian, G., Solution of nonlinear stochastic physical problems, rendiconti del seminario matematico, Stochastic problems in mechanics, (1982), Torino, Italy
[19] Adomian, G., On the Green’s function in higher-order stochastic differential equations, J. math. anal. and applic., 88, 2, (1982) · Zbl 0493.60064
[20] Adomian, G., Stochastic model for colored noise, J. math. anal. and applic., 88, 2, (1982) · Zbl 0493.60065
[21] Adomian, G., Stochastic systems analysis, (), 1-18
[22] Adomian, G.; Adomian, G.E., Solution of the marchuk model of infectious disease and immune response, () · Zbl 0604.92006
[23] Adomian, G.; Bellman, R.E., The stochastic Riccati equation, J. nonlinear anal. theory, methods, and applic., 4, 6, (1980) · Zbl 0447.60044
[24] Adomian, G.; Bellomo, N., On the Tricomi problems, () · Zbl 0597.35086
[25] Adomian, G.; Bellomo, N.; Riganti, R., Semilinear stochastic systems: analysis with the method of stochastic Green’s function and application to mechanics, J. math. anal. and applic., 96, 2, (1983) · Zbl 0523.60057
[26] Adomian, G.; Bigi, D.; Riganti, R., On the solutions of stochastic initial-value problems in continuum mechanics, J. math. anal. and applic., 110, 2, (1985) · Zbl 0582.60066
[27] Adomian, G.; Elrod, M., Generation of a stochastic process with desired first- and second-order statistics, Kybernetes, 10, 1, (1981) · Zbl 0444.60048
[28] Adomian, G.; Rach, R., Coupled differential equations and coupled boundary conditions, J. math. anal. and applic., 112, 1, 129-135, (1985) · Zbl 0579.60057
[29] G. Adomian and R. Rach, A new computational approach for inversion of very large matrices, Int. J. of Math. Modelling. · Zbl 0613.65023
[30] G. Adomian and R. Rach, Solving nonlinear differential equations with decimal power nonlinearities, J. Math. Anal. and Applic. · Zbl 0591.60052
[31] Adomian, G.; Rach, R., Algebraic computation and the decomposition method, Kybernetes, 15, 1, (1986) · Zbl 0604.60064
[32] Adomian, G.; Rach, R., Algebraic equations with exponential terms, J. math. anal. and applic., 112, 1, (1985) · Zbl 0579.60058
[33] Adomian, G.; Rach, R., Nonlinear differential equations with negative power nonlinearities, J. math. anal. and applic., 112, 2, (1985) · Zbl 0579.60059
[34] Adomian, G.; Rach, R., Applications of decomposition method to inversion of matrices, J. math. anal. and applic., 108, 2, (1985) · Zbl 0598.65011
[35] Adomian, G.; Rach, R., Polynomial nonlinearities in differential equations, J. math. anal. and applic., 109, 1, (1985) · Zbl 0606.34009
[36] Adomian, G.; Rach, R., Nonlinear stochastic differential-delay equations, J. math. anal. and applic., 91, 1, (1983) · Zbl 0504.60067
[37] Adomian, G.; Rach, R.; Sarafyan, D., On the solution of equations containing radicals by the decomposition method, J. math. anal. and applic., 111, 2, (1985) · Zbl 0579.60060
[38] Adomian, G.; Sibul, L.H., On the control of stochastic systems, J. math. anal. and applic., 83, 2, (1981) · Zbl 0476.93077
[39] Adomian, G.; Sibul, L.H.; Rach, R., Coupled nonlinear stochastic differential equations, J. math. anal. and applic., 92, 2, (1983) · Zbl 0517.60064
[40] Bellman, R.E.; Adomian, G., Partial differential equations — new methods for their treatment and applications, (1985), Reidel · Zbl 0557.35003
[41] Bellomo, N.; Monaco, R., A comparison between Adomian’s decomposition methods and perturbation techniques for nonlinear random differential equations, J. math. anal. and applic., 110, 495-502, (1985) · Zbl 0575.60064
[42] Bellomo, N.; Riganti, R., Nonlinear stochastic systems in physics and mechanics, (1987), World Scientific Publ. Co Singapore · Zbl 0623.60084
[43] Bellomo, N.; Sarafyan, D., On a comparison between Adomian’s decomposition method and Picard iteration, J. math. anal. and applic., 123, (1987) · Zbl 0624.60079
[44] Bigi, D.; Riganti, R., Solution of nonlinear boundary value problems by the decomposition method, Appl. math. modelling, 10, 48-52, (1986) · Zbl 0592.60048
[45] Rach, R., A convenient computational form for the Adomian polynomials, J. math. anal. and applic., 102, 2, 415-419, (1984) · Zbl 0552.60061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.